# SDR FDEA201308201961

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 51,338 hours, 23,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57112300201
- Condition: Cracked
- Location: Fuselage
- Part time: 51,338 hours, 23,682 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43A UPPER FITTING JUNCTION WITH FUSELAGE PANEL LWR FASTENER HOLE FOUND CRACK.  COMPLETED WITH EA 6-5710-T0301826.
